# SDR 2007UALA00851

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 60,551 hours, 9,909 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S NR 1 WINDOW & CAPT'S SIDE WINDOW HEAT INOP.  FOUND WINDOW HEAT WIRES BURNT BEHIND E2-1 RACK AT CONN D4294P, REF WDM 30-41-12. CONTROL SENSOR FOR LEFT WINDOW 2 MELTED AND OTHER WIRES HAVE HEAT DAMAGE. PWR WIRE W1120-203B-12 EXTENSIVELY DAMAGED.  WIRES WERE REPAIRED AND HARNESS REINSTALLED IN A/C. HARNESS OPERATED OK. SUSPECT LOOSE PINS CAUSED HIGH CURRENT DRAW & C-B FAILED TO OPEN SOON ENOUGH TO PROTECT WIRES.
